Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 69, NWS Atlanta, GA

February 15, 2025Chattahoochee County, Muscogee County, Georgia; Lee County, Russell County, Alabama

NWS Atlanta, GA issued this river flood warning at Feb 15, 2025, 11:33 PM EST for Chattahoochee County, Muscogee County, Georgia; Lee County, Russell County, Alabama. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2025, 11:33 PM EST (04:33 UTC)
Expired
Feb 17, 2025, 4:25 PM EST
In force
41 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1).

Action stage
25 ft
Minor stage
27 ft
Moderate stage
42 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

522 
WGUS42 KFFC 160433
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1133 PM EST Sat Feb 15 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Alabama...Georgia...

  Chattahoochee River at 14th Street at Columbus affecting Lee, 
  Chattahoochee, Muscogee and Russell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-161645-
/O.NEW.KFFC.FL.W.0069.250216T0433Z-250216T2200Z/
/CBUG1.1.ER.250216T0341Z.250216T0600Z.250216T1606Z.NO/
1133 PM EST Sat Feb 15 2025 /1033 PM CST Sat Feb 15 2025/

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO SUNDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...From this evening to Sunday afternoon.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 11:15 PM EST Saturday /10:15 PM CST Saturday/ the stage
    was 27.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:15 PM EST Saturday /10:15 PM CST Saturday/ was
    27.5 feet.
  - Forecast...The river is expected to rise to a crest of 28.3
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow morning.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
4 follow-up statements
441 
WGUS82 KFFC 161516
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1016 AM EST Sun Feb 16 2025

...The Flood Warning is extended for the following rivers in 
Alabama...Georgia...

  Chattahoochee River at 14th Street at Columbus affecting 
  Chattahoochee, Russell, Lee and Muscogee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Motorists should not attempt to drive 
around barricades or drive cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-170330-
/O.EXT.KFFC.FL.W.0069.000000T0000Z-250218T0051Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1851Z.NO/
1016 AM EST Sun Feb 16 2025 /916 AM CST Sun Feb 16 2025/

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until Monday evening.

* IMPACTS...At 28.0 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Sunday /9:00 AM CST Sunday/ the stage was
    26.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 27.7 feet this afternoon. It
    will then fall below flood stage early tomorrow afternoon.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.7 feet on 09/25/2009.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

SEC
695 
WGUS82 KFFC 170237
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
937 PM EST Sun Feb 16 2025

...The Flood Warning is extended for the following rivers in 
Alabama...Georgia...

  Chattahoochee River at 14th Street at Columbus affecting Russell, 
  Muscogee, Lee and Chattahoochee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-171445-
/O.EXT.KFFC.FL.W.0069.000000T0000Z-250218T0100Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1200Z.NO/
937 PM EST Sun Feb 16 2025 /837 PM CST Sun Feb 16 2025/

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until Monday evening.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 9:15 PM EST Sunday /8:15 PM CST Sunday/ the stage was 27.3
    feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:15 PM EST Sunday /8:15 PM CST Sunday/ was 30.3
    feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 22.4 feet Friday
    evening.
  - Flood stage is 27.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.3 feet on 04/13/1962.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
900 
WGUS82 KFFC 170851
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
351 AM EST Mon Feb 17 2025

...The Flood Warning continues for the following rivers in Georgia...
Alabama...

  Chattahoochee River at 14th Street at Columbus affecting 
  Chattahoochee, Russell, Muscogee and Lee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

ALC081-113-GAC053-215-172100-
/O.CON.KFFC.FL.W.0069.000000T0000Z-250218T0100Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T1200Z.NO/
351 AM EST Mon Feb 17 2025 /251 AM CST Mon Feb 17 2025/

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River at 14th Street at Columbus.

* WHEN...Until this evening.

* IMPACTS...At 27 feet, Flood stage is reached. Minor flooding 
  occurs along the river upstream and downstream from the gage on 
  the 14th Street bridge. Portions of the River Walk in Columbus 
  begin to flood and will be closed to the public. The water level 
  continues to approach the foundation of the Phenix City 
  Amphitheater in Alabama.

* ADDITIONAL DETAILS...
  - At 3:45 AM EST Monday /2:45 AM CST Monday/ the stage was 27.2
    feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:45 AM EST Monday /2:45 AM CST Monday/ was 30.3
    feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 22.4 feet Friday
    evening.
  - Flood stage is 27 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$
074 
WGUS82 KFFC 172125
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
425 PM EST Mon Feb 17 2025

...The Flood Warning is cancelled for the following rivers in 
Alabama...Georgia...

  Chattahoochee River at 14th Street at Columbus affecting Lee, 
  Russell, Muscogee and Chattahoochee Counties.

ALC081-113-GAC053-215-172230-
/O.CAN.KFFC.FL.W.0069.000000T0000Z-250217T2125Z/
/CBUG1.1.ER.250216T0341Z.250216T1130Z.250217T0947Z.NO/
425 PM EST Mon Feb 17 2025 /325 PM CST Mon Feb 17 2025/

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chattahoochee River at 14th Street at Columbus.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Monday /3:00 PM CST Monday/ the stage was 23.6
    feet and falling.
  - Forecast...The river is expected to rise to a crest of 25.2
    feet this evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 15, 9:26 PM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 15, 9:26 PM EST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
926 PM EST Sat Feb 15 2025

...Evening Update...

.UPDATE...
Issued at 916 PM EST Sat Feb 15 2025

A CAD wedge remains firmly entrenched across north Georgia with
cool, damp, and foggy conditions keeping things murky this
evening. While visibilities have locally been reduced into the 1/4
to 1/2 mile range in and near the Atlanta metro, dense fog (1/4 or
less) has been mostly fleeting, so a Dense Fog Advisory is not
planned at this time.

Linear convection is becoming better organized across the
Mississippi Valley at this hour and will continue rapidly sweeping
eastward through early Sunday morning. The wedge is expected to
hold firm through the next several hours before gradually eroding
from southwest to northeast after midnight amid increasing LLJ.
CAMs continue to agree regarding the timing of the aforementioned
line entering NW GA in the 2-3 AM time frame and rapidly pushing
eastward across the CWA through the morning hours. The highest
probability for severe thunderstorms remains across western and
southern counties outside the influence of the wedge. Damaging
wind gusts remain the predominant threat, though a brief tornado
risk will remain within the QLCS. Farther to the north, the wedge
will erode to some extent directly in advance of the QLCS, though
confidence in the severe weather threat is lower in these areas.
Still, a threat for damaging wind gusts may still exist in these
areas during the early morning hours Sunday.

RW

&&

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 249 PM EST Sat Feb 15 2025

Key Messages:

 - A warm front will lift N across the area overnight, which is
   expected to obliterate the CAD wedge.

 - A strong cold front will bring heavy rain and thunderstorms
   tonight into Sunday morning, which could produce additional
   localized flooding and a conditional threat for isolated severe
   weather.

A strong CAD wedge over N and N Central GA is producing widespread
low clouds, fog, and drizzle. A warm front will lift N tonight and
Sat as a storm system develops over the Central Plains and moves E. A
lingering CAD wedge over N and N Central GA will eventually be
eroded by the warmer air and increasing southerly flow.

A potent cold front will be sweeping across the area late tonight
into Sun morning. Increasing wind flow near and above the surface
will bring increasing low-level shear. As a result, a squall line
is expected to develop upstream of the area. The forecast
challenge is what happens to this line of thunderstorms as it
approaches an area that has less and less instability available
due to the existing or recently departed wedge and no available
diurnal heating due to the time of day. The best instability is
forecast to exist over the extreme W portion of the state. This
instability may be surface-based toward the Columbus area, while
locations to the NE will have an increased likelihood of elevated
instability. As a result, we're expecting to N portion of the
squall line to weaken as it spreads into the area late tonight,
while isolated severe storms remain possible farther to the S. The
main threat of these thunderstorms will be damaging winds, but
there will be the threat of an isolated tornado, particularly in
locations with surface-based instability. This threat may be most
pronounced near the warm front/S wedge boundary.

Rainfall rates associated with the cold front will be quite high.
However, the front will be moving at a good clip across the area,
which should keep storm totals in check. In fact, QPF amounts have
continued to slowly trend downward. Still, antecedent conditions
are quite wet due to the recent rains and ongoing river flooding.
In addition, some heavy showers and thunderstorms may train as
they move NE along the line's orientation. So, although widespread
areal flooding is not anticipated, more localized, shorter
duration flooding is certainly possible. Additionally, this will
at least delay the recession of river flood waters. Storm total
amounts are forecast to range from around 1.25" in the NE
mountains to around 2/3" in the Atlanta metro area to about 1/2"
in SE zones. Again, locally higher amounts are very possible.

Low temperatures tonight will range from the lower 40s in the N
to the upper 50s in the extreme SE. The lowest temperatures in
most locations will occur early in the night, with temperatures
rising through the night. Daytime highs on Sun will range from the
upper 50s well behind the surface front to the lower 70s in the
extreme SE. Much colder air will filter in behind the cold front
for Sun night, with lows ranging from near 20 in the NE mountains
to the mid 30s in the extreme SE. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 249 PM EST Sat Feb 15 2025

Key Messages:

- The small probability of impactful winter weather on Wednesday in
the north Georgia mountains continues to decrease.

- Significant cold air likely Thursday and Friday, with lows in the
low 20s to mid teens.

Monday and Tuesday:

No precipitation expected through late Tuesday night. Highs climbing
from the 40s on Monday to the 50s and 60s on Tuesday. Overall dry
and clear conditions.

Tuesday night through Friday Morning:

Models have begun to converge on an out of phase solution between
the incoming shortwave and the larger scale wave break feature to
the north. What this means for us is less amplitude to the incoming
wave and warmer conditions for precipitation. The small probability
of impactful winter weather on Wednesday in north Georgia has
continued to decrease, probs of >0.5" in 24 hrs <25%. Current likely
outcome is a brief wintry mix across far north Georgia and
widespread rain from the Atlanta Metro south. A few rumbles of
thunder south of I20 cannot be ruled out at this time. Temperatures
cool off wednesday night with the cold front passage. Lows on
Thursday will be in the 20s and 30s. Dry, post frontal air, moves in
on Friday with a whopping 1040 high over Missouri. Lows on Friday
morning could reach the teens and low 20s, though things should warm
up back to around 40 with clear conditions.

No further systems anticipated through the end of the long term
outlook at this time.

SM

&&

.AVIATION...
(00Z TAFS)
Issued at 627 PM EST Sat Feb 15 2025

LIFR to VLIFR conditions with cigs 200-400 ft and visbys 1/2 to
1SM are expected to prevail at ATL/AHN sites through at least
06-08Z with some improvement as a squall line of convection
approaches. SHRA/TSRA expected in the 08-13Z time frame with
strong wind gusts on the order of 35-40 kts expected with locally
higher gusts. Cigs will gradually improve with MVFR likely after
12Z with VFR increasingly likely after 18-20Z. Initial E/SE winds
at 3-7 kts will shift to SW and W after 06Z with speeds increasing
to 12-18 kts and gusts 20-25 kts. Expect W winds at 15-20 kts
with gusts 25-30 kts after 12Z.

//ATL Confidence...00Z Update...
Medium confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  28  53 / 100  80   0   0
Atlanta         50  62  28  50 / 100  50   0   0
Blairsville     41  57  20  47 / 100  60   0   0
Cartersville    48  60  26  47 / 100  30   0   0
Columbus        57  65  31  55 / 100  50   0   0
Gainesville     43  61  28  52 / 100  60   0   0
Macon           56  67  30  55 /  80  90   0   0
Rome            47  60  26  47 / 100  20   0   0
Peachtree City  52  62  27  50 / 100  50   0   0
Vidalia         59  72  34  56 /  40  90   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until noon EST Sunday for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...RW
Hazardous weather outlook, Feb 15, 7:58 PM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
758 PM EST Sat Feb 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
758 PM EST Sat Feb 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Another storm system will bring a line of thunderstorms and
additional heavy rainfall to the area late tonight into Sunday. There
is a chance that a few thunderstorms with this system could become
strong to severe, capable of producing localized damaging wind gusts.
A brief tornado also cannot be ruled out.

Wind gusts over 35 mph are possible across the area late tonight and
Sunday morning. A Wind Advisory is in effect.

River flooding will also linger through the weekend into early next
week in portions of north Georgia

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will continue to move across central and
east Georgia on Sunday morning. Isolated strong to severe storms
could produce localized damaging wind gusts.

There is a chance for light snow across portions of far north
Georgia Wednesday night into early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Storm spotters are requested to self-activate tonight and Sunday
morning if warnings are issued.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 11:29 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more6 hr
Feb 16, 2:12 AM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more48 min
Feb 16, 2:45 AM ESTTornado WarningFFCDade, Walker30 min
Feb 16, 2:59 AM ESTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more46 min
Feb 16, 3:21 AM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard, Paulding, Polk39 min
Feb 16, 3:37 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more53 min
Feb 16, 3:46 AM ESTSevere Thunderstorm WarningFFCCoweta, Harris, Heard, Meriwether, Troup44 min
Feb 16, 3:56 AM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more49 min
Feb 16, 4:02 AM ESTTornado WarningFFCCoweta, Heard, Meriwether, Pike, Troup43 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens34 min
Feb 16, 4:11 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart, Talbot49 min
Feb 16, 4:25 AM ESTSevere Thunderstorm WarningFFCBarrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more50 min
Feb 16, 4:25 AM ESTTornado WarningFFCCoweta, Fayette, Meriwether, Spalding, Troup35 min
Feb 16, 4:32 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more43 min
Feb 16, 4:40 AM ESTTornado WarningFFCChattahoochee, Harris, Muscogee, Talbot35 min
Feb 16, 4:48 AM ESTSevere Thunderstorm WarningFFCBarrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more42 min
Feb 16, 4:50 AM ESTSpecial Weather StatementFFCBanks, Jackson, Madison25 min
Feb 16, 4:52 AM ESTTornado WarningFFCClayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more23 min
Feb 16, 5:02 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCChattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more58 min
Feb 16, 5:05 AM ESTSevere Thunderstorm Warning Considerable damage threatFFCBaldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more55 min
Feb 16, 5:07 AM ESTSevere Thunderstorm WarningFFCStewart, Webster53 min
Feb 16, 5:07 AM ESTTornado WarningFFCButts, Henry, Jasper, Morgan, Newton38 min
Feb 16, 5:11 AM ESTTornado WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam49 min
Feb 16, 5:16 AM ESTSevere Thunderstorm WarningFFCBanks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more44 min
Feb 16, 5:27 AM ESTTornado Warning Tornado observedFFCGreene, Jasper, Morgan, Putnam33 min
Feb 16, 5:39 AM ESTTornado WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson39 min
Feb 16, 5:53 AM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more52 min
Feb 16, 5:55 AM ESTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more65 min
Feb 16, 5:59 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Glascock, Hancock, Houston and 10 more61 min
Feb 16, 6:34 AM ESTRiver Flood WarningFFCFloyd10 hr
Feb 16, 6:47 AM ESTTornado WarningFFCDodge, Laurens, Montgomery, Treutlen, Wheeler43 min
Feb 16, 6:54 AM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more66 min
Feb 16, 6:57 AM ESTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more63 min
Feb 16, 7:48 AM ESTRiver Flood WarningFFCGordon12 hr
Feb 16, 7:48 AM ESTSevere Thunderstorm WarningFFCMontgomery, Toombs27 min
Feb 16, 8:00 AM ESTSpecial Weather StatementFFCJeff Davis30 min
Feb 16, 8:01 AM ESTSpecial Weather StatementFFCCandler14 min
Feb 16, 8:15 AM ESTSpecial Weather StatementFFCToombs15 min
Feb 16, 11:56 AM ESTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more6 hr

Nearby

River Flood Warnings in Georgia, 2025River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.